# SDR UALA2010101903876

- Difficulty date: October 19, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 80,571 hours, 9,848 cycles
- Engine: Pwa PW4056
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Panel
- Part number: 65B108811
- Condition: Damaged
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL JUST FWD OF FUEL SERVICE DOOR DAMAGED. . INSTALLED METAL OVERLAY REPAIR, FINISHED INSTALLING PANEL AND FUEL DOOR.
